Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 64, Issue 3

Issues

On inverse limits of monounary algebras

Emília Halušková
Published Online: 2014-07-05 | DOI: https://doi.org/10.2478/s12175-014-0234-6

Abstract

We study inverse limits of monounary algebras. All monounary algebras A such that A can arise from A only by an inverse limit construction are described. We deal with an existence of an inverse limit. Some inverse limit closed classes are described. The paper ends with two problems.

MSC: Primary 08A60, 08B25; Secondary 03C05

Keywords: monounary algebra; inverse limit; closed class; term operation; retract

  • [1] GRÄTZER, G.: Universal Algebra. The University Series in Higher Mathematics, D. Van Nostrand, Co., Princeton, N.Y., 1968. Google Scholar

  • [2] HALUŠKOVÁ, E.: Direct limits of monounary algebras, Czechoslovak Math. J. 49 (1999), 645–656. http://dx.doi.org/10.1023/A:1022435806014CrossrefGoogle Scholar

  • [3] HALUŠKOVÁ, E.: Several inverse limit closed classes of algebras. In: Contributions to General Algebra 19, Verlag Johanes Heyn, Klagenfurt, 2010, pp. 103–112. Google Scholar

  • [4] IHRINGER, T.: Allgemeine Algebra, B. G. Teubner, Stuttgart, 1988. Google Scholar

  • [5] JAKUBÍK, J.— PRINGEROVÁ, G.: Direct limits of cyclically ordered groups, Czechoslovak Math. J. 44 (1994), 231–250. Google Scholar

  • [6] JAKUBÍKOVÁ-STUDENOVSKÁ, D.— PÓCS, J.: Some properties of retract lattices of monounary algebras, Math. Slovaca 62 (2012), 169–186. http://dx.doi.org/10.2478/s12175-012-0002-4Web of ScienceCrossrefGoogle Scholar

  • [7] JAKUBÍKOVÁ-STUDENOVSKÁ, D.— PÓCS, J.: On finite retract lattices of monounary algebras, Math. Slovaca 62 (2012), 187–200. http://dx.doi.org/10.2478/s12175-012-0003-3Web of ScienceCrossrefGoogle Scholar

  • [8] JAKUBÍKOVÁ-STUDENOVSKÁ, D.— PÓCS, J.: Lattice of retracts of monounary algebras, Math. Slovaca 61 (2011), 107–125. http://dx.doi.org/10.2478/s12175-010-0063-1CrossrefWeb of ScienceGoogle Scholar

  • [9] JAKUBÍKOVÁ-STUDENOVSKÁ, D.— PÓCS, J.: Monounary algebras, P. J. Šafárik University, Košice, 2009. Google Scholar

  • [10] JAKUBÍKOVÁ-STUDENOVSKÁ, D.: Retracts of monounary algebras corresponding to grupoids, Math. Slovaca 56 (2006), 105–112. Web of ScienceGoogle Scholar

  • [11] MCKENZIE, R.— MCNULTY, G.— TAYLOR, W.: Algebras, Lattices, Varieties. Vol. 1, Wadsworth & Brooks/Cole Advanced Books & Software, Pacific Grove, CA, 1987. Google Scholar

  • [12] MITCHELL, B.: Theory of Categories, Academic Press, New York, 1965. Google Scholar

  • [13] NOVOTNÝ, M.: Über Abbildungen von Mengen, Pacific J. Math. 13 (1963), 1359–1369. http://dx.doi.org/10.2140/pjm.1963.13.1359CrossrefGoogle Scholar

About the article

Published Online: 2014-07-05

Published in Print: 2014-06-01


Citation Information: Mathematica Slovaca, Volume 64, Issue 3, Pages 691–706, ISSN (Online) 1337-2211, DOI: https://doi.org/10.2478/s12175-014-0234-6.

Export Citation

© 2014 Mathematical Institute, Slovak Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Danica Jakubíková-Studenovská and Katarína Potpinková
Mathematica Slovaca, 2014, Volume 64, Number 3

Comments (0)

Please log in or register to comment.
Log in